# SDR VNAA20251005022

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (3EA) BTW STGR 17R TO 16R AND FS 656, FS 661+17, FS 661+46 AT EXTERNAL FUSELAGE WERE  REPLACED PER CRJ-900 SRM 53-00-00-201-003-A03 AND REPAIRED PER CRJ 900 SRM 53-00-01-201-001-A03.
